MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX FOLEY CATHETER SILICONE COATED
Model Number 0167V24S
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer received one cs and instead of 12 ea being in the case there was only 4 ea, and the case was sealed.Per follow up via phone on (b)(6) 2021, customer stated that they only received four catheters instead of a case full.They were in a box that was not taped shut and did not appear as if any tape had been pulled from it.Customer reported the same issue to medline as could not be certain where the problem originated.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer received one cs and instead of 12 ea being in the case there was only 4 ea, and the case was sealed.Per follow up via phone on 11jun2021, customer stated that they only received four catheters instead of a case full.They were in a box that was not taped shut and did not appear as if any tape had been pulled from it.Customer reported the same issue to medline as could not be certain where the problem originated.

Brand Name
BARDEX FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12099745
Report Number1018233-2021-03925
Device Sequence Number4700840
Product Code KOD
UDI-Device Identifier00801741019241
UDI-Public(01)00801741019241
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0167V24S
Device Catalogue Number0167V24S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;